So my GF is on BC and has been for months now. Anyway we have been having sex w/o a condom and i have been ejaculating inside of her. Her period usually comes on her 2nd brown pill (out of 4), last period i think it came on the 3rd; well this time it came on the 4th, she bled at night and in the morning and it completely stopped, she took 1 white pill today and no bleeding at all. She has cramps and period symptoms but there is no blood except for that one night. Has this ever happened to anyone on the pill? The doctor gave us the OK to have sex without condoms but this is kind of scaring me, is this normal?
Weird Period, Need some help asap please
If she is taking the Pill correctly and not skipping any pills, the odds of pregnancy are very unlikely.
This how they work:
The white pills which contain hormones and prevent ovulation, they sort of make the woman's body feel its pregnant and the brown pills which are present in the package are sugar pills they dont contain any hormones. when a woman takes the brown pill which has no hormones bleeding occurs which is a 'period' thats different from menstrual periods which occur in women not taking BC.
If a women misses her periods when she on BC (if she is strictly taking her pills on time) then it really doesnt mean anything, as she wont be ovulating at all in the first place to get pregnant
Missing few white pills can start ovulation and chances of pregnancy increase. If antibiotics are taken when on BC then they reduce the effectiveness of BC pills.
If your GF hasnt missed any pills and she hasnt taken any antibiotics recently then I dont think she is pregnant. Whether she bleeds or not it doesnt matter as long as she takes her pills on time. The fact she is not having periods properly indicates that she maybe anemic or the pills she is on currently may not be suiting her body, please check with your doctor about this. Different brands of pills have different combinations and different amounts of hormones in them, so try pills from another brand with your doctors advice, it may help regulating her periods.
Just for satisfaction you can get a pregnancy test done to clear any of your doubts.
<i> <span style="color: red"> <b>Il faut plus d'amour dans le monde. </b> </span> </i><br /><br />
She's fine.. it takes a while for the periods to regulate when yo are starting on pills.